# SDR N6WA20131231001

- Difficulty date: December 31, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 28,223 hours, 19,959 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR SUPPORT WHEEL CABLE BROKEN.  INSPECTED DOOR & FOUND CABLE NOT TO BE BROKEN, FOUND FO RESTRICTING MOVEMENT, REMOVED FO & PERFORMED OPERATIONAL CHECK IAW CRJ700 AMM 52-11-00, OPERATIONS CHECKED GOOD AT THIS TIME.
